SB-Opa 500

SB-Opa 500

Paracetamol BP

Analgesic & Antipyretic

 

BRAND NAME: SB-Opa

GENERIC NAME WITH SPECIFICATION: Paracetamol BP

STRENGTH: 500mg

COMPOSITION:

SB-Opa : Each tablet contains Paracetamol BP 500 mg.

INDICATIONS

Fever, common cold, influenza, Headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Pain of colic, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.

DOSAGE& ADMINISTRATION

Adult: 1 – 2 tablets every 4 to 6 hours. Maximum dose 4 gm (8 tablets) daily.

Children:

(6-12 years) 1/2 to 1 tablet 3 to 4 times daily. For long term treatment, it is wise not to exceed the dose beyond 2.6 gm/day.

CONTRAINDICATIONS

Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis).

SIDE EFFECTS

Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

USE IN PREGNANCY & LACTATION

Pregnancy category B. In case of lactating mother paracetamol is excreted into milk in small amounts, so usual amounts are safe.

AVAILABLE PACKAGING:

SB-Opa Tablets: Each Box contains 100 tablets in blister pack.

PRICE :

SB-OPA 500 mg MRP 80 TK.